Uklawyer
Mood:
Joined:
Dec 20, 2020
Messages:
600
Trophy Points:
311
Bookmarks:
1

Post Ratings

Received: Given:
Like 337 46
Agree 117 22
Helpful 5 5
Hug 46 18
Good Question 52 9
Genius 5 0
Funny 10 3
Winner 18 3
Informative 28 6
Friendly 11 2
Useful 11 2
Optimistic 20 1
Creative 2 4
Gender:
Male

Share This Page

Uklawyer

Member, Male

Last few days have had vertigo with nausea. Used ear buds at night with CPAP machine to block noise. Horrible. Jun 1, 2022

    1. Uklawyer
      Uklawyer
      Last few days have had vertigo with nausea. Used ear buds at night with CPAP machine to block noise. Horrible.
      1. Joe Cuber, aura and JPGL like this.
    2. Uklawyer
      Uklawyer
      Last few days after blocking ears with ear buds at night to escape the noise of my CPAP machine I have woken up with vertigo and nausea
      1. JPGL likes this.
    3. Uklawyer
      Uklawyer
      Still positive with COVID 3 weeks later. Is this normal?
      1. makeyourownluck and Steph1710 like this.
    4. Barpis
      Barpis
      Good morning Uklawyer, I saw you got tinnitus from SSRI? How do you feel, have you got any relief? Did you try mirtazepine to improve it?
      1. JPGL likes this.
      2. Uklawyer
        Uklawyer
        Hello. I think it may have been from escitalopram but I am not certain. If not it was either anc headphones or stress. Either way, a medication I took made it much worse. Not feeling good. Was prescribed mirtazapine by one psych and another told me to retake escitalopram. So I ambtaking escitalopram again. You think you got tinnitus after taking an ssri for a while?
        Feb 15, 2021
        JPGL and Barpis like this.
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Tinnitus Since:
    03/2020
    Cause of Tinnitus:
    Medication - antidepressants
  • Loading...